On the relationship between fixed points and iteration in admissible set theory without foundation

Probst, Dieter (2005). On the relationship between fixed points and iteration in admissible set theory without foundation. Archive for mathematical logic, 44(5), pp. 561-580. Springer-Verlag 10.1007/s00153-004-0251-1

[img]
Preview
Text
153_2004_Article_251.pdf - Published Version
Available under License Publisher holds Copyright.

Download (215kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Probst, Dieter

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0933-5846

Publisher:

Springer-Verlag

Language:

English

Submitter:

Markus Müller

Date Deposited:

17 Jul 2018 13:36

Last Modified:

25 Oct 2019 00:01

Publisher DOI:

10.1007/s00153-004-0251-1

BORIS DOI:

10.7892/boris.118090

URI:

https://boris.unibe.ch/id/eprint/118090

Actions (login required)

Edit item Edit item
Provide Feedback